# SDR AT0000036

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 976J2544
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

FOUND LEFT GENERATOR FAILED AFTER TAKEOFF.  FLIGHT ATTENDANT REPORTED SMELL OF SMOKE IN CABIN AFTER TAKEOFF.  REMOVED AND REPLACED GENERATOR CONTROL UNIT.  RAN ENGINE PACKS, COULD NOT DUPLICATE SMOKE SMELL..
